# SDR DALA14016780672

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 71,730 hours, 32,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS INOPERATIVE FROM ROW 38 TO AFT LAVATORY.  FOUND CONNECTOR FROM SIDEWALL AT SEAT ROW 38DEF DISCONNECTED, RECONNECTED SAME OPS CHECK GOOD T/S IAW WDM 33-51.
